MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) RTI SURGICAL GREATER TROCHANTERIC REATTACHMENT DEVICE LONG STERILE, W/CABLES

PIONEER SURGICAL (D.B.A. RTI SURGICAL) RTI SURGICAL GREATER TROCHANTERIC REATTACHMENT DEVICE LONG STERILE, W/CABLES
Model Number 401-120
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to rti surgical for evaluation.A dhr review was conducted and confirms the device met manufacturing specification prior to shipping from rti surgical facility.This report will be updated should information become available at a later date.The following sections of this report have been left blank due to the information being unavailable or non-applicable:.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that a revision surgery had taken place due to post-operative joint swelling.The index surgery was performed on (b)(6) 2019.The revision was performed on (b)(6) 2020.The product is not available for inspection.

Brand Name
RTI SURGICAL GREATER TROCHANTERIC REATTACHMENT DEVICE LONG STERILE, W/CABLES
Common Device Name
GREATER TROCHANTERIC REATTACHMENT DEVICE
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette, mi
MDR Report Key10113269
Report Number1833824-2020-00024
Device Sequence Number14361720
Product Code KTT
UDI-Device Identifier00846468064051
UDI-Public(01)00846468064051(17)240102(10)56699355
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number401-120
Device Catalogue NumberSAME
Device Lot Number56699355
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;